# SDR 05FDEA02632

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug DC10*
- Aircraft serial: 46636
- Aircraft time: 62,909 hours, 19,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AT CIRCUMFERENTIAL  STRAP BETW. L40L & L41L FS 1871.  REMOVED CORROSION,FABRICATED AND INSTALLED SHIM,DOUBLER,TRIPLER AND FINGER   DOUBLERS IAW DC10-10/MD10-10 SRM 51-21-01 VOL I & II,53-20-00 VOL I PG.73 FIG. 6 SHT. 3 ,53-  20-00 VOL.I PG. 74 FIG. 6 SHT.4 AND 51-41-01 VOL II.              MAJOR REPAIR
